| Model Number |
N/A |
| Medical Device Problem Codes |
Device Contaminated During Manufacture or Shipping (2969); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an implant was found protruding from the sterile packaging and debris was found.A new implant was used to complete the surgery.There was no reported harm or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the returned product identified damage to the sterile packaging (blister and pouch).There is also debris inside the sterile packaging which is consistent with the appearance of porous coating.Sterility has not been compromised.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The likely condition of the device when it left zimmer biomet is conforming to specification.The root cause of the reported event for damaged and debris is likely due to transit and packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information to report at this time.